Just so you know, we share cookies
BeautyMnl uses cookies to give you the best shopping experience. Read on for our Privacy Policy.

Decolgen

Powerful relief against clogged nose and headache Decolgen® Forte is your powerful solution for the relief of clogged nose & headache. It contains Stronger and longer-lasting decongestant compared to other colds medicines (with Phenylephrine HCl) Antihistamine for runny nose and sneezing 500mg of paracetamol for headache
Read more... Show less

Browse all from Decolgen

Loader

Give us a sec! Just getting ready.

Decolgen Forte (20s)
₱135.00
No-Drowse Decolgen (10s)
₱70.00